VOL. 35 · NO. 1 | March, 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 35 (1), (March, 1964)
No abstract available
Articles
Herbert Robbins
Ann. Math. Statist. 35 (1), 1-20, (March, 1964) DOI: 10.1214/aoms/1177703729
No abstract available
N. Giri, J. Kiefer
Ann. Math. Statist. 35 (1), 21-35, (March, 1964) DOI: 10.1214/aoms/1177703730
R. H. Farrell
Ann. Math. Statist. 35 (1), 36-72, (March, 1964) DOI: 10.1214/aoms/1177703731
Peter J. Huber
Ann. Math. Statist. 35 (1), 73-101, (March, 1964) DOI: 10.1214/aoms/1177703732
Madan Lal Puri
Ann. Math. Statist. 35 (1), 102-121, (March, 1964) DOI: 10.1214/aoms/1177703733
K. L. Mehra
Ann. Math. Statist. 35 (1), 122-137, (March, 1964) DOI: 10.1214/aoms/1177703734
S. Bhuchongkul
Ann. Math. Statist. 35 (1), 138-149, (March, 1964) DOI: 10.1214/aoms/1177703735
C. B. Bell
Ann. Math. Statist. 35 (1), 150-156, (March, 1964) DOI: 10.1214/aoms/1177703736
Leo Breiman, Lucien LeCam, Lorraine Schwartz
Ann. Math. Statist. 35 (1), 157-161, (March, 1964) DOI: 10.1214/aoms/1177703737
No abstract available
John Breakwell, Herman Chernoff
Ann. Math. Statist. 35 (1), 162-173, (March, 1964) DOI: 10.1214/aoms/1177703738
Edward Paulson
Ann. Math. Statist. 35 (1), 174-180, (March, 1964) DOI: 10.1214/aoms/1177703739
N. Giri
Ann. Math. Statist. 35 (1), 181-189, (March, 1964) DOI: 10.1214/aoms/1177703740
A. P. Dempster
Ann. Math. Statist. 35 (1), 190-199, (March, 1964) DOI: 10.1214/aoms/1177703741
S. Das Gupta, T. W. Anderson, G. S. Mudholkar
Ann. Math. Statist. 35 (1), 200-205, (March, 1964) DOI: 10.1214/aoms/1177703742
T. W. Anderson, S. Das Gupta
Ann. Math. Statist. 35 (1), 206-208, (March, 1964) DOI: 10.1214/aoms/1177703743
A. P. Basu
Ann. Math. Statist. 35 (1), 209-213, (March, 1964) DOI: 10.1214/aoms/1177703744
John Ross, R. A. Weitzman
Ann. Math. Statist. 35 (1), 214-221, (March, 1964) DOI: 10.1214/aoms/1177703745
P. K. Pathak
Ann. Math. Statist. 35 (1), 222-231, (March, 1964) DOI: 10.1214/aoms/1177703746
William C. Guenther, Paul J. Terragno
Ann. Math. Statist. 35 (1), 232-260, (March, 1964) DOI: 10.1214/aoms/1177703747
No abstract available
Ingram Olkin, Herman Rubin
Ann. Math. Statist. 35 (1), 261-269, (March, 1964) DOI: 10.1214/aoms/1177703748
Elliot A. Tanis
Ann. Math. Statist. 35 (1), 270-276, (March, 1964) DOI: 10.1214/aoms/1177703749
Samuel Kotz, John W. Adams
Ann. Math. Statist. 35 (1), 277-283, (March, 1964) DOI: 10.1214/aoms/1177703750
E. Williamson, M. H. Bretherton
Ann. Math. Statist. 35 (1), 284-297, (March, 1964) DOI: 10.1214/aoms/1177703751
D. Hogben, R. S. Pinkham, M. B. Wilk
Ann. Math. Statist. 35 (1), 298-314, (March, 1964) DOI: 10.1214/aoms/1177703752
No abstract available
D. Hogben, R. S. Pinkham, M. B. Wilk
Ann. Math. Statist. 35 (1), 315-318, (March, 1964) DOI: 10.1214/aoms/1177703753
No abstract available
Simeon M. Berman
Ann. Math. Statist. 35 (1), 319-329, (March, 1964) DOI: 10.1214/aoms/1177703754
No abstract available
Howard G. Tucker
Ann. Math. Statist. 35 (1), 330-335, (March, 1964) DOI: 10.1214/aoms/1177703755
Kenneth Berk
Ann. Math. Statist. 35 (1), 336-340, (March, 1964) DOI: 10.1214/aoms/1177703756
No abstract available
Cyrus Derman
Ann. Math. Statist. 35 (1), 341-349, (March, 1964) DOI: 10.1214/aoms/1177703757
No abstract available
Donald L. Iglehart
Ann. Math. Statist. 35 (1), 350-361, (March, 1964) DOI: 10.1214/aoms/1177703758
N. Donald Ylvisaker
Ann. Math. Statist. 35 (1), 362-368, (March, 1964) DOI: 10.1214/aoms/1177703759
No abstract available
John Riordan
Ann. Math. Statist. 35 (1), 369-379, (March, 1964) DOI: 10.1214/aoms/1177703760
J. N. Darroch
Ann. Math. Statist. 35 (1), 380-388, (March, 1964) DOI: 10.1214/aoms/1177703761
D. Raghavarao, K. Chandrasekhararao
Ann. Math. Statist. 35 (1), 389-397, (March, 1964) DOI: 10.1214/aoms/1177703762
S. M. Shah
Ann. Math. Statist. 35 (1), 398-407, (March, 1964) DOI: 10.1214/aoms/1177703763
R. C. Bose, J. N. Srivastava
Ann. Math. Statist. 35 (1), 408-414, (March, 1964) DOI: 10.1214/aoms/1177703764
P. M. Lee
Ann. Math. Statist. 35 (1), 415-418, (March, 1964) DOI: 10.1214/aoms/1177703765
No abstract available
Notes
L. A. Shepp
Ann. Math. Statist. 35 (1), 419-423, (March, 1964) DOI: 10.1214/aoms/1177703766
No abstract available
L. A. Shepp
Ann. Math. Statist. 35 (1), 424-428, (March, 1964) DOI: 10.1214/aoms/1177703767
No abstract available
S. W. Dharmadhikari
Ann. Math. Statist. 35 (1), 429-430, (March, 1964) DOI: 10.1214/aoms/1177703768
No abstract available
Marcel F. Neuts
Ann. Math. Statist. 35 (1), 431-434, (March, 1964) DOI: 10.1214/aoms/1177703769
No abstract available
Charles Henry Johnson, John Leroy Folks
Ann. Math. Statist. 35 (1), 435-437, (March, 1964) DOI: 10.1214/aoms/1177703770
No abstract available
Franklin A. Graybill, Terrence L. Connell
Ann. Math. Statist. 35 (1), 438-440, (March, 1964) DOI: 10.1214/aoms/1177703771
No abstract available
Dennis C. Gilliland
Ann. Math. Statist. 35 (1), 441-442, (March, 1964) DOI: 10.1214/aoms/1177703772
No abstract available
M. F. Smiley
Ann. Math. Statist. 35 (1), 443-444, (March, 1964) DOI: 10.1214/aoms/1177703773
No abstract available
Agnes M. Herzberg
Ann. Math. Statist. 35 (1), 445-446, (March, 1964) DOI: 10.1214/aoms/1177703774
No abstract available
Book Reviews
Oystein Ore
Ann. Math. Statist. 35 (1), 447, (March, 1964) DOI: 10.1214/aoms/1177703775
No abstract available
C. Derman
Ann. Math. Statist. 35 (1), 448-449, (March, 1964) DOI: 10.1214/aoms/1177703776
No abstract available
Rupert G. Miller Jr.
Ann. Math. Statist. 35 (1), 450-453, (March, 1964) DOI: 10.1214/aoms/1177703777
No abstract available
News
Ann. Math. Statist. 35 (1), 454-462, (March, 1964) DOI: 10.1214/aoms/1177703778
No abstract available
Ann. Math. Statist. 35 (1), 463-474, (March, 1964) DOI: 10.1214/aoms/1177703779
No abstract available
Publications
Ann. Math. Statist. 35 (1), 474, (March, 1964) DOI: 10.1214/aoms/1177703780
No abstract available
Back Matter
Ann. Math. Statist. 35 (1), (March, 1964)
No abstract available
Back to Top